# SDR ASOA201001889

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9R SEAT TRACK SEGMENT FROM FS 394 TO 409 CORRODED BEYOND LIMITS.  REMOVED CORROSION FROM RT PASSENGER SEAT TRACK.  BLEND DIMENSIONS .75 LONG X .75 WIDE X .023" DEEP OUT OF LIMITS IAW SRM 53-21-49.  REMOVED SEAT TRACK IAW AMM 53-01-11-06.  REPLACED CORRODED SEAT TRACK IAW AMM 53-01-11-400-802.
